Linear functional equations and linear predicates for Boolean Function classes

M. Couceiro, S. Foldes

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Translated title of the contributionLinear functional equations and linear predicates for Boolean Function classes
    Original languageEnglish
    Title of host publicationKalmar Workshop on Logic and Computer Science, 1.-2.10.2003, Szeged, Hungary
    Place of PublicationSzeged
    PublisherUniversity of Szeged
    Pages89-98
    Publication statusPublished - 2003
    Publication typeA4 Article in conference proceedings

    Publication forum classification

    • No publication forum level

    Cite this